MathSciNet Relay Station
MathSciNet bibliographic data
MR3009508 92D25
De la Sen, M.; Ibeas, A.; Alonso-Quesada, S. A time-varying SIS epidemic model with incidence rate depending on the susceptible and infective populations with eventual impulsive effects. Appl. Math. Comput. 219 (2013), no. 10, 5516–5536.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement